# SDR 2008UALA05720

- Difficulty date: September 13, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 53,195 hours, 36,389 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: G718505342004051
- Condition: Faulty
- Location: Fire Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF NR 2 CARGO FIRE BOTTLE, SQUIB ACTIVATED WHEN CIRCUIT BREAKER PUSHED BACK IN.  FIRE BOTTLE AND SQUIB WILL REQUIRE REPLACEMENT.  CONSTANT .5 VOLTS AT SQUIB CONNECTOR D9497 BETWEEN PIN 1 AND PIN 2.  REPLACED CARGO FIRE CONTROL PANEL, NR 2 FIRE BOTTLE, DIVERTER VALVE, METERING VALVE, SQUIBS AND INLINE FILTERS. WIRING CHECKED NORMAL.
